Document Type

Article

Language

eng

Publication Date

2018

Publisher

Electronic Journal of Combinatorics

Source Publication

Electronic Journal of Combinatorics

Source ISSN

1077-8926

Abstract

We establish an exact formula for the length of the shortest permutation containing all layered permutations of length n, proving a conjecture of Gray.

Comments

Published version. Electronic Journal of Combinatorics, Vol. 25, No. 3 (2018). DOI. This article is © The authors. Released under the CC BY-ND license (International 4.0).

Jay Pantone was affiliated with Dartmouth College at the time of publication.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Pantone_13344acc.docx (48 kB)
ADA Accessible Version

Share

COinS